# SDR SWAA022140

- Difficulty date: September 16, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 28,444 hours, 25,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED AFT LOWER EMERGENCY FLASHLIGHT PER MM.
